Journal of Symbolic Logic

The Optimality of Induction as an Axiomatization of Arithmetic

Daniel Leivant

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 182-184.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741202

Mathematical Reviews number (MathSciNet)
MR693260

Zentralblatt MATH identifier
0515.03018

JSTOR
links.jstor.org

Citation

Leivant, Daniel. The Optimality of Induction as an Axiomatization of Arithmetic. J. Symbolic Logic 48 (1983), no. 1, 182--184. https://projecteuclid.org/euclid.jsl/1183741202


Export citation